MAUDE Adverse Event Report: BIOMET MICROFIXATION BEUSE PLATE HOLDING FORCEPS

BIOMET MICROFIXATION BEUSE PLATE HOLDING FORCEPS
Catalog Number 01-9095
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to gather all product identification information, and no further information has been provided.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the tip of the instrument fractured.This was discovered during hte sterilization process; there was no patient involvement.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and/or corrected information.Updated: d4; d9; h2 and h4.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and/or corrected information.Updated: b5, h2, h3, h6 and h11.Complaint sample was evaluated, and the reported event was confirmed.An investigation was conducted on the returned instrument.The instrument shows signs of multiple uses including heavy marking and scratching on the instrument surface.Further investigation shows that one of the two tips has fractured.The fractured tip was not returned.A determination cannot be made as to what caused the tip to fracture.A fracture analysis was not conducted as the instrument has an estimated field age of 8 years with signs of multiple uses.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BEUSE PLATE HOLDING FORCEPS
Common Device Name
FORCEPS
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22292458
Report Number0001032347-2025-00236
Device Sequence Number12827806
Product Code HTD
UDI-Device Identifier00841036016791
UDI-Public(01)00841036016791(10)040717C17
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01-9095
Device Lot NumberC17
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/02/2025
08/14/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/10/2025
09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown